MAUDE Adverse Event Report: CARDINAL HEALTH, INC. ARGYLE; CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS

CARDINAL HEALTH, INC. ARGYLE; CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS
Model Number 43304
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/05/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Section d2a product code (additional code): foz.An investigation is currently underway.Upon completion, the results will be forwarded.
 
Event or Problem Description
The customer reported that there was an order to pull the picc line out 1cm.After prepping everything as usual, they removed the dressing with no difficulty and proceeded to pull back the picc.After pulling back on the line just past the insertion site, lipids started pouring out of the catheter.There was no harm reported.
 
Additional Manufacturer Narrative
Please disregard this report number 1423537-2026-00050.The product sample received for evaluation has been identified as not originating from cardinal health.Customer confirmation further verified that the reported issue does not involve the cardinal health product 43304 1.9 fr argyle dual lumen picc.It has therefore been determined that this complaint was inadvertently submitted to cardinal health.Consequently, this complaint will be formally closed, and no further action is required from cardinal health.

Brand Name
ARGYLE
Common Device Name
CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS
Manufacturer (Section D)
CARDINAL HEALTH, INC.
3651 birchwood drive
waukegan IL 60085
Manufacturer (Section G)
CARDINAL HEALTH
edificio b20 calle #2 zona fra
alajuela
CS  
Manufacturer Contact
jill saraiva
3651 birchwood drive
waukegan, IL 60085
5086183640
MDR Report Key24484984
Report Number1423537-2026-00050
Device Sequence Number13421394
Product Code LJS
UDI-Device Identifier10884527004652
UDI-Public(01)10884527004652
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K132567
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/31/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number43304
Device Catalogue Number43304
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/26/2026
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date03/02/2026
Supplement Report FDA Received Date03/31/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device A
Patient Sequence Number1
Patient SexUnknown